# SDR AALA20161107006

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 22,962 hours, 8,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7862
- Condition: Inoperative
- Location: Cabin
- Part time: 36,941 hours, 9,248 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING ACCOMPLISHMENT OF MCM 2908 THE LEFT CEILING EMERGENCY LIGHT BETWEEN ROWS 23 AND 30 FAILED TEST. REMOVED AND REPLACED RIGHT REAR AFT PASSENGER DOOR EMERGENCY POWER SUPPLY IAW 33-51-06. OPERATIONAL CHECKS NORMAL.
